MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC InCourage device; Percussor

RESPIRATORY TECHNOLOGIES, INC InCourage device; Percussor
Model Number ICS-1M-US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's daughter said the patient has been in the hospital with pneumonia and a broken rib.Suspects that it is from the device.

Brand Name
InCourage device
Common Device Name
Percussor
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Respiratory Technologies, Inc
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
daniel wilkinson
5905 nathan lane north
plymouth, MN 55442
MDR Report Key25665421
Report Number3004961434-2026-00006
Device Sequence Number10452580
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberICS-1M-US
Device Catalogue NumberR500055-000
Device Lot Number17021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown